# SDR 9602343221

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHTS FAILED TEST.  FOUND LEFT BATTERY FAULT LIGHT ILLUMINATED (11WL).  REPLACED BATTERY PACK AND RESET FUSES.  OPERATIONAL CHECK OK.
